# SDR AWXA0000409

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65737492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 2.  STR 27L CORRODED FROM STA 984 TO 1007.  REMOVED DAMAGE IAW 737 SRM 51-30-2, FABRICATED REPAIR PARTS IAW 737 SRM 53-10-3, TREATED, PRIMED, AND INSTALLED PARTS IAW 737 SRM 51-00-4 AND 51-30-03.
